# SDR SIMA200720715

- Difficulty date: July 14, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 8,230 hours, 5,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Zone 200
- Part time: 8,230 hours, 5,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 280 CORRODED BETWEEN BL24L AND BL42R.  SPLICED IN FRAME 280 AND EXTENTION MOUNTS IAW AMERICAN EAGLE ENGINEERING ORDER CR-53MR-119.  AIRCRAFT RETURNED TO SERVICE.
